# SDR JGVR20190523001

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 10,916 hours, 7,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 69111662
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED SIX AREAS OF CHAFES /GOUGES IN THE DOUBLER BOND ASSEMBLY OF THE EMERGENCY EXIT OPENING SURROUND P/N 6911166-2 AND FRAME SEGMENT 6911122-3 BETWEEN FS 405.4 AND FS 432 BY REPLACING FRAME SEGMENT 6911122-3 WITH NEW, AND BLENDING, PERFORMING NDT, TREATING, AND PRIMING CHAFED AREAS OF THE DOUBLER BOND ASSEMBLY IAW FIELD. REPAIRED CHAFE/GOUGE AT FS 399.75 IN FRAME SEGMENT 6911121-5 AND DOUBLER BOND ASSEMBLY 6911166-2 BY BENDING, PERFORMING NDT, TREATING BARE METAL AREAS AND INSTALLING REPAIR DOUBLER IAW RESEARCH AND ENGINEERING MRO ENGINEERING REPAIR ORDER. DAMAGE CAUSE BY IMPROPER FASTENER LENGTHS OF INTERIOR COMPONENTS.
